# SDR CA130416007

- Difficulty date: April 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF, DUE TO LOW OIL PRESSURE WARNING ON NR 2 ENGINE DURING TAKEOFF ROLL.  THE OIL PRESSURE DROPPED TO ZERO. TROUBLESHOOTING IS ON-GOING.
